The following is a corrigendum to [Orthogonal tree decompositions of graphs, SIAM J. Discrete Math., 32(2018), pp. 839-863].

Layered treewidth, Orthogonal tree decomposition, Tree decomposition, Treewidth
dx.doi.org/10.1137/18M1214196
SIAM Journal on Discrete Mathematics
School of Computer Science

Dujmović, V, Joret, G. (Gwenaél), Morin, P, Norin, S. (Sergey), & Wood, D.R. (David R.). (2018). Corrigendum: Orthogonal tree decompositions of graphs. SIAM Journal on Discrete Mathematics, 32(4), 3003–3004. doi:10.1137/18M1214196